Nurofen Cold And Flu Tabs 24Pk

€10.79

New
Code 5391511112654
Add to Basket
Product Information
The dual action formula of Nurofen Cold & Flu provides non-drowsy relief from the symptoms of cold and flu. Combining the targeted action of Nurofen with the decongestant pseudoephedrine, each yellow, film coated tablet provides relief from cold and flu symptoms and nasal congestion. Relieves Aches & Pains, Headache & Fever. Ease the pain of sore throat.
How To Use
Adults and children 12 years and older: Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Active Ingredients
Each tablet contains: Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg. Core: Calcium phosphate, Microcrystalline cellulose, Povidone, Croscarmellose sodium, Magnesium stearate. Film Coating: Hypromellose, Talc, Opaspray Yellow M-1F-6168 or Mastercote Yellow FA 0156 containingTitanium dioxide, Sunset yellow (E110), Quinilone Yellow. Printing Ink: Black printing ink containing: Iron oxide black (E172), Propylene Glycol, Shellac.
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using EcoXpress for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty